# SDR DXTA200803161

- Difficulty date: July 4, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTED APU ON GROUND, GOT SMOKE IN CABIN. REMOVED AND REPLACED APU IAW MM 49-10-00.  OPS AND LEAK CHECKS GOOD ON APU GROUND RUN.
